Does Neurontin (gabapentin) cause or cure acne? Neurontin reviews.

If you have used Neurontin (gabapentin) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Neurontin, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Neurontin (gabapentin) cause or cure acne? Neurontin reviews.”

  1. I have never had acne, but I have severe muscle problems fom bi polar nerve pain, I have experienced an increase in acne on my forehead that has not decreased, I consume a lot of water and take supplements it does not help the problem, if anyone experienced a dr or nurse that neurontin is the problem, then please submit the issue here, or on the internet, thank you,

    1. I have always had acne I’m 32 now and since I as 16 I’ve always had acne problems but not to bad cause acne cleaning products I’ve always worked out and ate healthy cause I’m an athlete who completes in bodybuilding but in school I wrestled. So Maybe the acne is from my supplements I take dhea which if you raise dht dyhydrotestosterone oil skin and acne happen I also take 40 mcg of clenbuterol and 30 mg of a steroid DMZ and I eat a lot of protein and that includes peanut butter so yeah maybe sweating and my diet and supplementation is giving me acne. But was controlling it really good until I started taking 1200 mgs of gabapentin for anxiety and as a nootropic for energy and better recovery from workouts cause the energy you get acts like a beta 2 agonist like clenbuterol. And I take it cause it increases my appetite so I can eat to gain weight and muscle plus gabapentin is a muscle hardening agent hard tighter all the time. Plus cause DMZ shut down gabapentin makes you horny for SEx like crazy.

Leave a Reply to Jimmy Cancel reply

Your email address will not be published. Required fields are marked *